# SDR QXEA2020011000020

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,988 hours, 31,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, HAD MASTER WARNING FUSELAGE DOORS WARNING OCCURS POWER WAS SET IN THE DETENT, AND TAKE OFF ABORT OCCURRED AT LESS THAN 80 KTS. MINIMAL BRAKING WAS USED. COMPLIED WITH TAKE OFF ABORT CHECKLISTS AND FUSELAGE DOORS CHECKLIST. REMOVED FROM SERVICE. FOUND HANDLE OUT ON RETURN TO GATE. PUSHED HANDLE BACK IN. PERFORMED A GVI OF THE AFT BAGGAGE COMPARTMENT DOOR. FOUND NO DEFECTS. CLOSED DOOR AND FOUND ALL FLIGHT DECK INDICATIONS TO BE GREEN FOR THE AFT BAGGAGE DOOR. GVI WAS DONE IAW Q400 AMM TASK 05-48-13-210-801. PERFORMED AFT BAGGAGE COMPARTMENT HANDLE INSPECTION IAW Q400 AMM 05-52-00-000-000. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
